# SDR ZZDA5228197

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF FLT 930, CREW UNABLE TO PRESSURIZE THE AIRCRAFT.  ALL DOOR LIGHTS CHECKED OUT EXTINGUISHED.  ALL CHECK LISTS PERFORMED.  EQUIPMENT DOOR ILLUMINATED,  APPROXIMATELY 8,000 FEET.  RETURNED TO MCO.  PERFORMED LOW APPROACH AND SMOOTH SOFT LANDING AT MCO WITH APPROXIMATELY 109,000 POUNDS.  FOUND DOOR LIGHT (EQUIP) LIGHT ON.  AFT E/E (DOOR) LATCHED OPEN.  CLOSED DOOR; LIGHT EXTINGUISHED.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW MM 5-51-291 PHASE 1 ITEM 2(A).  NO DEFECTS OR DAMAGE NOTED.  (X)
